Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Zariski geometries
HTML articles powered by AMS MathViewer

by Ehud Hrushovski and Boris Zilber PDF
J. Amer. Math. Soc. 9 (1996), 1-56 Request permission

Abstract:

A characterization is obtained of the Zariski topology over an algebraically closed field.
References
Similar Articles
Additional Information
  • Ehud Hrushovski
  • Affiliation: Department of Mathematics, Hebrew University, Jerusalem, Israel
  • Email: ehud@sunset.ma.huji.ac.il
  • Boris Zilber
  • Affiliation: Department of Mathematics, Kemerovo University, Kemerovo, Russia
  • Received by editor(s): November 11, 1992
  • Received by editor(s) in revised form: September 1, 1993
  • Additional Notes: The first author was supported by National Science Foundation grant 9106711-DMS
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 1-56
  • MSC (1991): Primary 03C68, 14A99; Secondary 03C65, 14E10
  • DOI: https://doi.org/10.1090/S0894-0347-96-00180-4
  • MathSciNet review: 1311822